U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Does vitamin b1 supplement have any side effects?

1 doctor answer4 doctors weighed in
Dr. Randy Baker
Holistic Medicine 41 years experience
Hardly any: Thiamine, vitamin b1 is extremely safe and well tolerated. Some might occasionally experience stomach upset from it, especially if taken on an empty stomach. It will turn urine yellow and give a strong "b vitamin" odor. You can't really be allergic to b1 per se, but may be allergic to some pills containing b1 if sensitive to the additives or preservatives or source of it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.